# SDR CALA2023110303269

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 75,103 hours, 27,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 328245
- Condition: Failed
- Location: M1675
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEST FLIGHT DISCREPANCY NONE. DR 1 EXTERNAL EMERG LIGHT INOP. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT FWR GALLY ENTERED BY V942483. POSIYION M1675 IAW B737 AMM 33-51-06-960-805. EMERGENCY LIGHT OPERATIONAL TEST GOOD IAW B737 AMM 33-51-00-710-801 AND 33-51-00-720-801. ACCOMPLISHED BY V934534. INSPECTED BY Q950.
